U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

What is the toxic dose of furosemide for humans?

1 doctor answer1 doctor weighed in
Dr. Kevin Considine
Family Medicine 30 years experience
Varies: Too much Furosemide can cause overdiuresis with too much urination and dehydration and therefore low blood pressure -(orthostasis) as well as too low a potassium. Too much diuresis or dehydration of the kidneys can also lead to kidney failure. If one already has low kidney function then the dose is much lower than for a normal kidney. It depends over a whole range of factors.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 45-year-old member asked:
1 doctor answer1 doctor weighed in
A 48-year-old member asked:
2 doctor answers3 doctors weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in
A 59-year-old female asked:
3 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.